VOL. 20 · NO. 2 | June 1976
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 20 (2), (June 1976)
No abstract available
Articles
M. V. Mielke
Illinois J. Math. 20 (2), 177-185, (June 1976) DOI: 10.1215/ijm/1256049895
KEYWORDS: 55B25
No abstract available
Douglas McMahon
Illinois J. Math. 20 (2), 186-197, (June 1976) DOI: 10.1215/ijm/1256049896
KEYWORDS: 54H20‎
No abstract available
George K. Francis
Illinois J. Math. 20 (2), 198-217, (June 1976) DOI: 10.1215/ijm/1256049897
KEYWORDS: 57D45, 30A90
No abstract available
K. Appel, W. Haken
Illinois J. Math. 20 (2), 218-297, (June 1976) DOI: 10.1215/ijm/1256049898
KEYWORDS: 05C15, 57C35
Donald Perlis
Illinois J. Math. 20 (2), 298-305, (June 1976) DOI: 10.1215/ijm/1256049899
KEYWORDS: 02H15, 20C05
No abstract available
Micheal N. Dyer
Illinois J. Math. 20 (2), 306-313, (June 1976) DOI: 10.1215/ijm/1256049900
KEYWORDS: 57C05
No abstract available
Ştefan Frunză
Illinois J. Math. 20 (2), 314-321, (June 1976) DOI: 10.1215/ijm/1256049901
KEYWORDS: 47B40
No abstract available
F. Javier Thayer
Illinois J. Math. 20 (2), 322-328, (June 1976) DOI: 10.1215/ijm/1256049902
KEYWORDS: 46L05
No abstract available
B. Sarath
Illinois J. Math. 20 (2), 329-335, (June 1976) DOI: 10.1215/ijm/1256049903
KEYWORDS: 16A46
No abstract available
Fred Cohen
Illinois J. Math. 20 (2), 336-347, (June 1976) DOI: 10.1215/ijm/1256049904
KEYWORDS: 55D40
No abstract available
Paul R. Chernoff
Illinois J. Math. 20 (2), 348-353, (June 1976) DOI: 10.1215/ijm/1256049905
KEYWORDS: 47D05
No abstract available
Robert Ellis, Shmuel Glasner, Leonard Shapiro
Illinois J. Math. 20 (2), 354-360, (June 1976) DOI: 10.1215/ijm/1256049906
KEYWORDS: 54H20‎
No abstract available
Stephen V. Ullom
Illinois J. Math. 20 (2), 361-371, (June 1976) DOI: 10.1215/ijm/1256049907
KEYWORDS: 20C05
No abstract available
J. F. Adams
Illinois J. Math. 20 (2), 372, (June 1976) DOI: 10.1215/ijm/1256049908
KEYWORDS: 55F45
No abstract available
Back Matter
Illinois J. Math. 20 (2), (June 1976)
No abstract available
Back to Top